Excitation of decayless kink oscillations by random motion

Ruderman, M.S. orcid.org/0000-0003-2324-8466 and Petrukhin, N.S. (2021) Excitation of decayless kink oscillations by random motion. Monthly Notices of the Royal Astronomical Society, 501 (2). pp. 3017-3029. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 The Authors. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: MHD; plasmas; waves; Sun: corona; Sun: oscillations
Dates:
  • Accepted: 7 December 2020
  • Published (online): 12 December 2020
  • Published: February 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 09 Feb 2021 14:20
Last Modified: 10 Feb 2021 07:28
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: https://doi.org/10.1093/mnras/staa3816

Share / Export

Statistics